# SDR C2XA09TY260

- Difficulty date: October 22, 2009
- Submitted: October 24, 2009
- Operation: Air carrier
- Aircraft: N15985
- Make and model: Emb EMB-145LR
- Aircraft serial: 145248
- Aircraft time: 22,800 hours, 17,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR STRIP PROX LIGHTS NR 2 AND 3 INOP.  REMOVED AND REPLACED NR 3 INVERTER FOR EMERGENCY LIGHTS IAW EMB 145 AMM 33-50-11.  OPS CHECK GOOD.
